My Dr had me pick up some Prog. Cream at the health store for my breasts(They're fibrocystic}. I have yet to use it because when I was seeing a different Dr a year ago he put me on Prog. pills and i about went nuts! I was so mean! Im normal very even tempered and patient on those pills i was a crazy woman. Im wondering if anyone knows if the cream would have the same side affects? My TVH is Nov. 30th , so Im wondering if I should just wait it out and see if they hurt less after surgery. Anyone have any advice?
Ditto here... I like the cream because you can use only a small amount. I tried oral progesterone (compounded capsules) briefly the first year after my surgery and hated them... but I use a small amount of progesterone cream every night nowadays and do fine on it.
Thanks Ladies. After reading your responses and a few dozen other threads I found, LOL! I decided to finally use my cream. It's the pump kind and it was what I think is expensive $38.00, the Brand is Progesta-Care by Life-flo. My NEW question is this.....My dr told me to rub it on my breast( Im useing it because I have fibro. breasts) so i started at my breast bone and rubbed it in all along the top of my right breast. It seemed like it took forever to rub in. Im wondering did I spread it out too far? (I have 38 c Breasts) Should I have just rubbed it in small spot? And does it even matter??LOL! UGH Anyone???
Now im wondering if i used the cream at the right time of the month?? My period wasn't suppose to start til the 28th. After using the cream for two days it started last night! And I woke up with pain I'd rate about a 8 on a scale of 1-10. Im wondering if it's from the cream? I've been in a lot of pain lately but this was really bad!!
I never used progesterone cream before my tah/bso, although I was on provera for awhile to try and help with the bleeding issues. I don't recall when I was suppose to use it as it was so long ago. Most of us on this side are post hyst so may not have experience with using progesterone cream pre hyst. You really need to call your doctor and report the increase in pain.